OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A


  • Vol. 18, Iss. 10 — Oct. 1, 2001
  • pp: 2628–2629

Paraxial wave equation for the extraordinary-mode beam in a uniaxial crystal

S. R. Seshadri  »View Author Affiliations

JOSA A, Vol. 18, Issue 10, pp. 2628-2629 (2001)

View Full Text Article

Enhanced HTML    Acrobat PDF (92 KB)

Browse Journals / Lookup Meetings

Browse by Journal and Year


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools



With reference to the analysis contained in J. Opt. Soc. Am. 73, 920 (1983), certain comments on and clarifications of the paraxial wave equation pertaining to the extraordinary-mode beam propagating obliquely to the optic axis in a uniform uniaxial crystal are presented.

© 2001 Optical Society of America

OCIS Codes
(260.1180) Physical optics : Crystal optics
(260.2110) Physical optics : Electromagnetic optics

Original Manuscript: February 5, 2001
Manuscript Accepted: April 12, 2001
Published: October 1, 2001

S. R. Seshadri, "Paraxial wave equation for the extraordinary-mode beam in a uniaxial crystal," J. Opt. Soc. Am. A 18, 2628-2629 (2001)

Sort:  Author  |  Year  |  Journal  |  Reset  


  1. S. Y. Shin, L. B. Felsen, “Gaussian beams in anisotropic media,” Appl. Phys. 5, 239–250 (1974). [CrossRef]
  2. J. A. Fleck, M. D. Feit, “Beam propagation in uniaxial anisotropic media,” J. Opt. Soc. Am. 73, 920–926 (1983). [CrossRef]

Cited By

Alert me when this paper is cited

OSA is able to provide readers links to articles that cite this paper by participating in CrossRef's Cited-By Linking service. CrossRef includes content from more than 3000 publishers and societies. In addition to listing OSA journal articles that cite this paper, citing articles from other participating publishers will also be listed.

« Previous Article

OSA is a member of CrossRef.

CrossCheck Deposited